# SDR CALA2017081402699

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 53,467 hours, 17,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL EMERGENCY SIGN AT ROW 21A MISSING.   INSTALLED A NEW LENS.
